# SDR AALA202201189462

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 38,001 hours, 15,324 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Setscrew
- Condition: Loose
- Location: Lav Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LABORATORY DOOR HANDLE IS LOOSE. TIGHTENED DOOR HANDLE SET SCREW AS REQUIRED.
